Multivariate Time Series

Gregoir, Stéphane and Laroque, Guy (1993) Multivariate Time Series: A General Error Correction Representation Theorem. Econometric Theory, vol. 9 (n° 3). pp. 329-342.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/30110

Abstract

We consider a class of multivariate processes which, when differenced enough, yield covariance stationary processes whose determinants of the Wold representation have I as their only root on the unit circle. A representation theorem is proved for this class of processes that generalizes the Granger representation theorem

Item Type: Article
Sub-title: A General Error Correction Representation Theorem
Language: English
Date: June 1993
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 12 Feb 2016 14:50
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:30110
URI: http://publications.ut-capitole.fr/id/eprint/19435

Actions (login required)

View Item View Item